# SDR LR7A2020100502284

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Bracket
- Part number: 331127111
- Condition: Cracked
- Location: Apu Exaust Duct
- Component: Exhaust Duct, Lkheed
- Component part number: 331127119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC4912, FOUND APU AFT EXHAUST DUCT UPPER MOUNTING BRACKET CRACKED.  REPAIRED IAW LAC MEA 382-49-20-053.    NR 1128.
